# SDR UIEA2022030300186

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 81,455 hours, 11,430 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330038
- Part serial: 0535
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR EMER POWER RESERVOIR LIFE LIMIT DUE( IAW AMM TASK 52-11-06-004-001 REV 103 AND AMM TASK 52-11-06-202-015 REV 103. REPLACED L1 DOOR EMERGENCY POWER RESERVOIR. JOB COMPLETED AND CONDITION CHECK NORMAL. )
